# SDR USAA970161

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 146N5089
- Condition: Corrosion
- Location: Bs 1640
- Part time: 39,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING 'C-4' CHECK VISUAL INSPECTION, FOUND CORROSION 100 INCHES BY 3 INCHES UPPER AND LOWER SURFACES ENTIRE LENGTH FLOOR BEAM, STA 1640.  REMOVED AND REPLACED T-CAP AND INSTALLED DOUBLERS PER EA 59682.  (X)
